Algebraic-Stress Turbulent Model of Planar 2-D Pollutant Transportation in Curvilinear Coordinates

X. G. Wu, S. C. Huang, Y. M. Shen, Yakun Guo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)70-74
Number of pages4
JournalEngineering Sciences
Volume3
Issue number3
Publication statusPublished - Sep 2005

Cite this

Algebraic-Stress Turbulent Model of Planar 2-D Pollutant Transportation in Curvilinear Coordinates. / Wu, X. G.; Huang, S. C.; Shen, Y. M.; Guo, Yakun.

In: Engineering Sciences, Vol. 3, No. 3, 09.2005, p. 70-74.

Research output: Contribution to journalArticle

Wu, X. G. ; Huang, S. C. ; Shen, Y. M. ; Guo, Yakun. / Algebraic-Stress Turbulent Model of Planar 2-D Pollutant Transportation in Curvilinear Coordinates. In: Engineering Sciences. 2005 ; Vol. 3, No. 3. pp. 70-74.
@article{15707488c5754cc1bea1c37d6c42f141,
title = "Algebraic-Stress Turbulent Model of Planar 2-D Pollutant Transportation in Curvilinear Coordinates",
author = "Wu, {X. G.} and Huang, {S. C.} and Shen, {Y. M.} and Yakun Guo",
year = "2005",
month = "9",
language = "English",
volume = "3",
pages = "70--74",
journal = "Engineering Sciences",
issn = "1672-4178",
number = "3",

}

TY - JOUR

T1 - Algebraic-Stress Turbulent Model of Planar 2-D Pollutant Transportation in Curvilinear Coordinates

AU - Wu, X. G.

AU - Huang, S. C.

AU - Shen, Y. M.

AU - Guo, Yakun

PY - 2005/9

Y1 - 2005/9

M3 - Article

VL - 3

SP - 70

EP - 74

JO - Engineering Sciences

JF - Engineering Sciences

SN - 1672-4178

IS - 3

ER -